Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Watkins, Mark
2022.
Distribution of the 2-Selmer rank under twisting.
Publications mathématiques de Besançon. Algèbre et théorie des nombres,
p.
59.
Morgan, Adam
and
Paterson, Ross
2022.
On 2‐Selmer groups of twists after quadratic extension.
Journal of the London Mathematical Society,
Vol. 105,
Issue. 2,
p.
1110.
Evink, Tim
Top, Jaap
and
Top, Jakob Dirk
2022.
A remark on prime (non)congruent numbers.
Quaestiones Mathematicae,
Vol. 45,
Issue. 12,
p.
1841.
Daans, Nicolas
Kala, Vítězslav
and
Man, Siu Hang
2024.
Universal quadratic forms and Northcott property of infinite number fields.
Journal of the London Mathematical Society,
Vol. 110,
Issue. 5,
Aaboun, B.
and
Zekhnini, A.
2024.
On the Hilbert 2-class fields of some real quadratic number fields and applications.
Rendiconti del Circolo Matematico di Palermo Series 2,
Vol. 73,
Issue. 8,
p.
3277.
Deng, Li-Tong
and
Li, Yong-Xiong
2024.
An application of Birch–Tate formula to tame kernels of real quadratic number fields.
Proceedings - Mathematical Sciences,
Vol. 134,
Issue. 2,
Amar, A. Ben
Aaboun, B.
and
Zekhnini, A.
2025.
On the 2-class group of the first Hilbert class field of some real quadratic number fields.
Rendiconti del Circolo Matematico di Palermo Series 2,
Vol. 74,
Issue. 4,